MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years of age or older.Device is combination product.
 
Event or Problem Description
It was reported that the stent was damaged and moved on the balloon.A mr 2.25 x 28mm synergy ii drug eluting stent was advanced, however unable to cross the lesion.During removal of the stent through a watchdog hemostasis valve, the stent was noted to be deformed and came off the balloon a little bit.The procedure was completed using the same watchdog hemostasis valve and another synergy stent of the size.No patient complications were reported and the patient was noted to be fine.
 
Additional Manufacturer Narrative
(b)(6).Age at time of event: 18 years of age or older.Device is combination product.Device evaluated by mfr.: synergy ii us mr 2.25 x 28 mm stent delivery system was returned for analysis.A visual and microscopic examination of the stent found damage to the proximal end of the stent with stent struts lifted and bunched distally.The undamaged crimped stent outer diameter was within maximum crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual and tactile examination of the outer and the inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8249173
Report Number2134265-2018-65149
Device Sequence Number1607567
Product Code NIQ
UDI-Device Identifier08714729840268
UDI-Public08714729840268
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2019
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0021644587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WATCHDOG HEMOSTASIS VALVE; WATCHDOG HEMOSTASIS VALVE; WATCHDOG HEMOSTASIS VALVE